... to no medical coverage. I am now back on it. However, my doctor started me right back on same dose (600mg a.m and 600 mg p.m). Is this safe?
Hi, AH! If you tolerated this dose and your blood therapeutic level was in normal range in the past it's probably not *unsafe*. But having been off it and now hitting your system with a fairly hefty dose all at once you certainly could have some side effects ~ dizziness, nausea, brain fog.
If that happens, let your doctor know right away. You could drop the dose and then increase it more slowly.
Best of luck! WCV
Hi :) Unfort. I have visited several Psych. until I found "my" right match... and one thing I really like is that she never starts any med on a high dose... she would prob. start you off on 200 and slowly work with you to increase it. Don't be afraid to tell him/her you think the dosage is going too fast.- Remeber, that the person that has side effects or not... is YOU, not the Dr.
- Lithium Information for Consumers
- Lithium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lithium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Im under lithium 1000 mg for past 4 years shall I stop it and am I able to perform normal life with?
Posted 18 Jun 2010 • 1 answer
Posted 26 Mar 2013 • 1 answer
Posted 15 Nov 2014 • 1 answer
Posted 10 Sep 2015 • 3 answers
Posted 22 Sep 2016 • 1 answer